I started taking the Faslodex 3 months ago 500mg along with Levothyroxine now at 75 mg daily, my Oncologist lowered about 2 months ago from 100mg(she said thryroid level was too high) but the last 4 weeks I have noticed irregular heartbeating at times I thought it was my anxiety acting up(for which I have Lorazapam to calm) but even taking that doesnt help the heartbeing irregularity get better.Have you heard of this side effect before, I am suppose to have 500mg this Thursday but now am afraid.I also have muscle pain at shoulders, forearms and back at times.I was on Femara for 8 months but after severe muscle pain my Oncologist decided to pull me off of it for hfear of Kidney damage.
Person's Gender: Female
Person's Age: 61
as state I was on Femara for 8 months and had to be taken off it for severe muscle pain and my Doctor worrying about Kidney Damage, Ultra sounds were done and did show all that was fine. So she put me on Faslodex this past April 2012.
Hello, this is Dr. David. I have read your question and am ready to help.
faslodex does not tend to cause irregular heart beats.
you should have your heart checked with an EKG and possibly a cardiac echo
I think you can have the faslodex this thursday
talk to your oncologist about your irregular heart beats.
I understand that you had femara before for your breast cancer but you had muscle pains which are a common side effect of femara.
I don't think the femara or the faslodex is causing your irregular heart beating. you might need a holter monitor to document the irregular heart beats.